# SDR AALA202004069026

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 85,149 hours, 10,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R1 DOOR LED FLASHLIGHT NEEDS BATTERY. REPLACED R1 DOOR LED FLASHLIGHT BATTERY IAW AMM 25-64-01.
